# SDR HALA9700233

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: CB12460
- Condition: Failed
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 2 - HNL - ON FINAL TO LAX WITH 35 DEGREES FLAPS SELECTED AND GPWS SW OFF, STICK SHAKER ACTUATED APPROX 15-20 KNOTS ABOVE VREF.  ON DESCENT, TURNED NAV LIGHT SWITCH ON AC BUSS TIE '1' ISOL LIGHT CAME ON AND LOST ALL ASSOCIATED INSTRUMENTS.  AIRCRAFT DIVERTED TO 'ONT' WHERE AN UNEVENTFUL LANDING WAS MADE.  (M)
